# SDR AALA202302138898

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A300*
- Aircraft serial: 1462
- Aircraft time: 69,996 hours, 26,794 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Zone 700 - Gears
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING ROLL-OUT, BRAKES STARTED PULSING REPEATEDLY WITH BRAKES APPLIED BELOW 60 KTS. PULSING CONTINUED ON TAXI WITH BRAKES APPLIED. MAINTENANCE ACCOMPLISHED TSM 32-42-00-810-912-A AND FOUND AIR IN THE NORMAL AND ALT BRAKING SYSTEM. MAINTENANCE BLED THE SYSTEM AS REQUIRED.
